MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 323-329 (2000)

Monotone iterative technique and connectedness of the set of solutions

Boris Rudolf

Boris Rudolf, Katedra matematiky FEI STU, Mlynska dolina, 812 19 Bratislava, Slovak Republic, e-mail:

Abstract: The paper deals with the properties of a monotone operator defined on a subset of an ordered Banach space. The structure of the set of fixed points between the minimal and maximal ones is described.

Keywords: order preserving operator, ordered Banach space, structure of the set of fixed points

Classification (MSC2000): 34C25, 47H07, 47H10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition